Home>People>Faculty

HUANG Hai
Associate Professor
huangh@math.pku.edu.cn
Phone :86-10-62757657
Office :1380E

Education

Ph. D

Peking University

1996

M. S.

Peking University 

1993

B. S.

Peking University 

1990

Research Interests

Economic and financial dynamic systems, Complex dynamical behaviors.  (MathSciNet)

Selected Publications

1. Hommes, Cars; Huang, Hai; Wang, Duo A robust rational route to randomness in a simple asset pricing model. J. Econom. Dynam. Control 29 (2005), no. 6, 1043–1072.

2. Huang, Hai Destruction of invariant tori in pendulum-type equations. J. Differential Equations 146 (1998), no. 1, 67–89.

3. Huang, Hai Generic existence of invariant Cantori in pendulum-type equations. J. Math. Anal. Appl. 218 (1998), no. 2, 379–394.

4.  Ding, Tong Ren; Huang, Hai; Zanolin, Fabio A priori bounds and periodic solutions for a class of planar systems with applications to Lotka-Volterra equations. Discrete Contin. Dynam. Systems 1 (1995), no. 1, 103–117.